does depresion goes away after you stop claravis?? or do patients have to go to a psychiatrist??
Here's what the literature has to say about this rare to very rare side effect:
Depression symptoms have been reported to disappear after discontinuation of the drug and reappear when treatment is resumed.[Ref]
Rare (0.01% to 0.1%): Depression, aggravated depression, aggression/aggressive tendencies, anxiety, mood alterations
Very rare (less than 0.01%): Abnormal behavior, psychosis/psychotic disorder, suicidal ideation/attempt, suicide
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 3 answers
Posted 28 Dec 2011 • 1 answer
Has anyone experienced depression after going off the drug? My son was on Claravis for 6 months - 3?
Posted 29 Jun 2012 • 3 answers
Posted 13 Jul 2016 • 0 answers
Posted 30 Jun 2017 • 1 answer